# SDR IPXA2017082520947

- Difficulty date: August 25, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 72,588 hours, 13,103 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ELECTRIC DRIVE INOPERATIVE.  PERFORMED AN OPS CHECK OF L1 PASSENGER DOOR IAW AMM 52-11-02 PB 201. FOUND GOOD.
